# SDR R61A20100591

- Difficulty date: January 6, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N125HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000202
- Aircraft time: 8,094 hours, 6,481 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702286B
- Part serial: 2251
- Condition: Faulty
- Location: Le Slat
- Part time: 4,135 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SLAT FAIL MESSAGE ON APPROACH, CREW DID NOT DECLARE AN EMERGENCY BUT EMERGENCY VEHICLES WERE ROLLED.  AC LANDED WITHOUT INCIDENT.  MX CLEARED INHIBITS PER FIM, OPS CK GOOD.  LATER THAT DAY MX REMOVED AND REPLACED BOTH LT & RT SLAT SKEW/ DISCONNECT SENSORS AND LT & RT SIDE SLAT HARNESSES.
